# SDR TWAA0018401

- Difficulty date: November 24, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 12,954 hours, 1,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT SIDE OVERWING EMERGENCY LIGHT WAS INOPERATIVE, THIRD FROM THE FRONT.  REPLACED LAMP.  CHECK-C 4-7-98.
